# SDR AALA2020051859013

- Difficulty date: May 12, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 20,242 hours, 7,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AND CRACK ON SHEAR PLATE BETWEEN FR 69 AND FR 70 AT S23R. REPLACED SHEAR PLATE PER SRM 51-42-11.
